# SDR SWAA2021010439171

- Difficulty date: December 28, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 48,502 hours, 28,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 475, 1.25 ABOVE S25L.  DAMAGE OR BLEND OUT IS L .90 X W .70 AND .013 MATERIAL WAS REMOVED.  DUE TO LIGHTNING STRIKE DAMAGE.  MOD/REPAIRED PER SRM 53-00-01-2R-4 PERMANENT ACTION REQUIRED.  PERMANENT REPAIR WITH SOLID FASTENERS MUST BE INSTALLED NO LATER THAN 20;000 CYCLES, IAW SRM 53-00-01-2R-4 REPAIR 4.
